# SDR IPXA2020080548640

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 27,490 hours, 19,401 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 148N3730
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3,  THERE IS A SMALL DENT ON THE EXTERIOR RIGHT SIDE OF THE RAIL CONE APPROX 24" AFT 315 BL.  REPAIRED IAW SRM 51-70-10-2R-2, AND SRM 53-80-01-2R, FIG 201.
